I took plan b on June 28th and I've had craps and breast tenderness lasting until present (July 15) how long do the side effect usually last, should I go see my doctor?
15 Jul 2013
It can mess your cycle up for a month or two. It also can give you side effects like you describe. Have you had a period since you took the plan b? I would wait and see if your period came and if not, a week later do a pregnancy test, first thing in the am. If I were you I'd see a dr, and get on the pill to avoid the foolishness of taking plan b.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been really worried I may be pregnant & need someone else view point on this to let me know if im over reacting ..so my bf and I had ...
1 answer • 20 Jan 2013
I took the pill two days ago and I'm experinsing nausea vomiting abdominal pain dizziness and its knocking me on my butt. I can barely walk with ...
3 answers • 22 Oct 2013
I took Plan B one step near 3 weeks ago because I was scared and I am suppose to get my period later next week but I am getting weird spotting right ...
1 answer • 4 Feb 2014
1 answer • 12 Mar 2014
Ok this has me going insane, stressing out, depressed, breaking down crying and all around emotionally unstable. August 28th during intercourse the ...
1 answer • 8 days ago